# SDR HYIA20141017056

- Difficulty date: October 17, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON RT ELEVATOR TE UPPER TIP FITTING.  DURING INSPECTION CORROSION WAS FOUND ON THE RT ELEVATOR TE UPPER TIP FITTING & OTBD STATIC WICK BASE.  THE SURFACE CORROSION WAS CLEANED AWAY & BLENDING WAS PERFORMED AT THE LOCAL DAMAGED AREA.  NDT WAS THEN PERFORMED TO RECORD MATERIAL LOSS & DETERMINE THAT THE PART WAS FREE OF DEFECTS.  IAW EO ATR-55-02-2014.
